# SDR CALA2024052901619

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N27511
- Make and model: Boeing 737-9
- Aircraft serial: 64493
- Aircraft time: 11,936 hours, 3,984 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Part number: UNKNOWN
- Condition: Inoperative
- Location: All
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS/TOILET AND FAUCETS/ STOPPED WORKING. FOUND LAV TO BE FULL/OVERFULL. ALL LAV/SINKS WORK NORMAL AFTER A FULL LAV SERVICE.
